Alert archive / Wyoming / River Flood Warnings in 2014
River Flood Warning 2, NWS Riverton, WY
NWS Riverton, WY issued this river flood warning at May 27, 2014, 10:49 AM MDT for Fremont County, Wyoming. It took effect at May 28, 2014, 12:00 AM MDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- May 27, 2014, 10:49 AM MDT (16:49 UTC)
- In effect from
- May 28, 2014, 12:00 AM MDT
- Expired
- Jun 2, 2014, 8:03 AM MDT
- In force
- 5 days
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 7 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wind River at Riverton (WDRW4). The gauge peaked at 9.50 ft at May 31, 2014, 5:00 AM MDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06228000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
110
WGUS45 KRIW 271649
FLWRIW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1049 AM MDT TUE MAY 27 2014
...THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.VERY WARM AFTERNOON TEMPERATURES TUESDAY AND WEDNESDAY WILL CAUSE
EXCESSIVE SNOWMELT RUNOFF ALONG THE UPPER WIND RIVER BASIN
THOROUGH THURSDAY. THE WIND RIVER FROM DUBOIS TO RIVERTON WILL CONTINUE
TO SEE SHARP RISES WEDNESDAY THROUGH FRIDAY IN IN RESPONSE TO THE
EXCESSIVE SNOWMELT RUNOFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING AT 10 AM
&&
WYC013-281649-
/O.NEW.KRIW.FL.W.0001.140528T0936Z-000000T0000Z/
/DUBW4.1.ER.140528T0936Z.140601T1200Z.000000T0000Z.NR/
1049 AM MDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLOOD WARNING FOR
THE WIND RIVER NEAR DUBOIS.
* FROM LATE TONIGHT THOUGH FRIDAY MORNING.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO FLUCTUATE NEAR 5.2 AND 5.3 FEET THROUGH FRIDAY MORNING.
&&
* IMPACT...AT 5.0 FEET...FLOOD STAGE. MINOR LOW LEVEL FLOODING
POSSIBLE UPSTREAM AND DOWNSTREAM. FLOODING OF LOW AREAS IN DUBOIS.
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.4 FEET
ON JUN 16 1974.
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-281649-
/O.NEW.KRIW.FL.W.0002.140528T0600Z-000000T0000Z/
/WDRW4.1.ER.140528T0600Z.140530T0600Z.000000T0000Z.NR/
1049 AM MDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLOOD WARNING FOR
THE WIND RIVER AT RIVERTON.
* FROM LATE TONIGHT THROUGH FIRDAY MORNING.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO CREST TO NEAR 10.4 FEET BY LATE THURSDAY NIGHT THROUGH
EARLY FRIDAY MORNING.
&&
* IMPACT...AT 10.0 FEET...WATER BEGINS TO ENCROACH LOW LYING AREAS
WEST OF HIGHWAY 789. THE HIGHWAY REMAINS OPEN. EXTENSIVE
AGRICULTURAL FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE
AND HIDDEN VALLEY AREA. WATER BEGINS TO ENCROACH HOMES ALONG THE
RIGHT BANK..
* IMPACT...AT 9.0 FEET...MINOR FLOODING ALONG THE RIGHT AND LEFT
BANKS UPSTREAM OF THE HIGHWAY 789 BRIDGE. AGRICULTURAL
FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN
VALLEY AREA INTENSIFIES. .
* IMPACT...AT 8.0 FEET...BANKFULL STAGE. MINOR FLOODING DOWNSTREAM
ALONG LEFT BANK NEAR BLACK BRIDGE BEGINS. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.4 FEET
ON JUN 15 1924.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
JTFAHEY6 follow-up statements
649
WGUS85 KRIW 281659
FLSRIW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1059 AM MDT WED MAY 28 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.VERY WARM AFTERNOON TEMPERATURES WEDNESDAY AND THURDAY WILL CAUSE
EXCESSIVE SNOWMELT RUNOFF ALONG THE UPPER WIND RIVER BASIN
THOROUGH FRIDAY. THE WIND RIVER FROM DUBOIS TO RIVERTON WILL
CONTINUE TO SEE SHARP RISES THURSDAY THROUGH SATURDAY IN
RESPONSE TO THE EXCESSIVE SNOWMELT RUNOFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THE NEXT STATEMENT WILL BE ISSUED BY 1030 AM ON THURSDAY.
&&
WYC013-291659-
/O.CON.KRIW.FL.W.0001.000000T0000Z-000000T0000Z/
/DUBW4.1.ER.140528T1522Z.140529T1200Z.000000T0000Z.NR/
1059 AM MDT WED MAY 28 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER NEAR DUBOIS
* THE RIVER WILL RISE TO 5.2 FEET EARLY THURSDAY MORNING. THE RIVER IS
THEN EXPECTED TO FLUCTUATE AROUND 5.0 TO 5.2 FEET FRIDAY THROUGH SATURDAY.
&&
* IMPACT...AT 5.5 FEET...LOW LAND FLOODING INTENSIFIES AND BECOMES
MORE WIDESPREAD IN AND AROUND DUBOIS..
* IMPACT...AT 5.0 FEET...FLOOD STAGE. MINOR LOW LEVEL FLOODING
POSSIBLE UPSTREAM AND DOWNSTREAM. FLOODING OF LOW AREAS IN DUBOIS..
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET
ON JUN 18
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-291659-
/O.CON.KRIW.FL.W.0002.000000T0000Z-000000T0000Z/
/WDRW4.1.ER.140529T0148Z.140530T0600Z.000000T0000Z.NR/
1059 AM MDT WED MAY 28 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER AT RIVERTON
* THE STAGE WILL RISE TO NEAR 9.7 FFET AROUND 10 PM ON WEDNESDAY
* THE STAGE WILL CREST AROUND 10.4 FEET AROUND 11 PM THURSDAY.
* THE RIVER IS EXPECTED TO FLUCTUATE AROUND 9.7 TO 10.2 FEET FRIDAY
THROUGH SATURDAY.
&&
* IMPACT...AT 10.5 FEET...CONTINUOUS MONITORING AND/OR REPAIR OF
LEVEES IS NECESSARY. WATER BEGINS TO ENCROACH LOW LYING ARES ALONG
THE WEST SIDE OF HIGHWAY 789 SOUTH OF THE RIVERTON BRIDGE.
THE HIGHWAY REMAINS OPEN. MAJOR AND EXTENSIVE AGRICULTURAL FLOODING
DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN VALLEY AREA.
* IMPACT...AT 10.0 FEET...WATER BEGINS TO ENCROACH LOW LYING AREAS
WEST OF HIGHWAY 789. HIGHWAY 789 IS USUALLY SAND LEVEED BY WYDOT ON
THE SOUTH SIDE OF THE RIVER. THE HIGHWAY REMAINS OPEN. EXTENSIVE
AGRICULTURAL FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE
AND HIDDEN VALLEY AREA. WATER BEGINS TO ENCROACH HOMES ALONG THE
RIGHT BANK..
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG THE RIGHT
AND LEFT BANKS UPSTREAM OF THE HIGHWAY 789 BRIDGE. AGRICULTURAL
FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN
VALLEY AREA INTENSIFIES. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET
ON JUN 14 1991.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
JTFAHEY297
WGUS85 KRIW 291654
FLSRIW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1054 AM MDT THU MAY 29 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.COOLER MOUNTAIN AFTERNOON TEMPERATURES ARE FORECASTED FOR THE
UPPER WIND BASIN FRIDAY THROUGH SUNDAY. RAIN SHOWERS ARE FORECASTED
ALONG THE UPPER WIND BASIN FRIDAY AND SATURDAY AFTERNOON. THE SHOWERS
ARE EXPECTED TO MORE NUMEROUS ON SATURDAY. THE WIND RIVER IS EXPECTED
TO RUN AT HIGH LEVELS THROUGH SUNDAY AFTERNOON. THE WIND RIVER AT
RIVERTON IS FORECASTED TO CREST NEAR 10.0 FEET LATE FRIDAY NIGHT THROUGH
EARLY SATURDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THE NEXT STATEMENT WILL BE ISSUED AROUND 1030 AM FRIDAY.
&&
WYC013-301654-
/O.CON.KRIW.FL.W.0001.000000T0000Z-000000T0000Z/
/DUBW4.1.SM.140528T1522Z.140529T1145Z.000000T0000Z.NR/
1054 AM MDT THU MAY 29 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER NEAR DUBOIS
* THE STAGE WILL FLUCTUATE BETWEEN 4.8 FEET AND 5.2 FEET THORUGH SATURDAY
MORNING.
&&
* IMPACT...AT 5.5 FEET...LOW LAND FLOODING INTENSIFIES AND BECOMES
MORE WIDESPREAD IN AND AROUND DUBOIS..
* IMPACT...AT 5.0 FEET...FLOOD STAGE. MINOR LOW LEVEL FLOODING
POSSIBLE UPSTREAM AND DOWNSTREAM. FLOODING OF LOW AREAS IN DUBOIS..
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET
ON JUN 18 1971.
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-301654-
/O.CON.KRIW.FL.W.0002.000000T0000Z-000000T0000Z/
/WDRW4.1.SM.140529T0620Z.140530T0600Z.000000T0000Z.NR/
1054 AM MDT THU MAY 29 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER AT RIVERTON
* THE STAGE WILL RISE TO AROUND 9.5 FEET LATE THURSDAY NIGHT INTO
EARLY FRIDAY MORNING.
* THE STAGE WILL CREST AROUND 10.0 FEET LATE FRIDAY NIGHT INTO
EARLY SATURDAY MORNING.
&&
* IMPACT...AT 10.0 FEET...WATER BEGINS TO ENCROACH LOW LYING AREAS
WEST OF HIGHWAY 789. HIGHWAY 789 IS USUALLY SAND LEVEED BY WYDOT ON
THE SOUTH SIDE OF THE RIVER. THE HIGHWAY REMAINS OPEN. EXTENSIVE
AGRICULTURAL FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE
AND HIDDEN VALLEY AREA. WATER BEGINS TO ENCROACH HOMES ALONG THE
RIGHT BANK..
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG THE RIGHT
AND LEFT BANKS UPSTREAM OF THE HIGHWAY 789 BRIDGE. AGRICULTURAL
FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN
VALLEY AREA INTENSIFIES. .
* IMPACT...AT 8.0 FEET...BANKFULL STAGE. MINOR FLOODING DOWNSTREAM
ALONG LEFT BANK NEAR BLACK BRIDGE BEGINS. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET
ON JUN 14 1991.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
JTFAHEY502
WGUS85 KRIW 301720
FLSRIW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1120 AM MDT FRI MAY 30 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.NUMEROUS RAIN SHOWERS ARE FORECASTED ACROSS THE UPPER WIND RIVER
BASIN THIS AFTERNOON THROUGH TONIGHT. RAINFALL ON MELTING SNOW
COULD CAUSE ADDITIONAL RISES ALONG THE WIND RIVER TONIGHT INTO
SATURDAY. COOLER AFTERNOON MOUNTAIN TEMPERATURES ARE EXPECTED
THROUGH EARLY NEXT WEEK. THE WIND RIVER WILL BEGIN TO SLOWLY
RECEDE THROUGH EARLY NEXT WEEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THE NEXT STATEMENT WILL BE ISSUED SATURDAY MORNING AROUND 11 AM.
&&
WYC013-311720-
/O.CON.KRIW.FL.W.0001.000000T0000Z-000000T0000Z/
/DUBW4.1.ER.140528T1522Z.140530T1115Z.000000T0000Z.NR/
1120 AM MDT FRI MAY 30 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER NEAR DUBOIS
* THE RIVER WILL CREST AROUND 5.4 FEET EARLY SATURDAY MORNING
* THE RIVER WILL THEN SLOWLY RECEDE AND FLUCTUATE AROUND 5.0 FEET
THROUGH SUNDAY AFTERNOON.
&&
* IMPACT...AT 5.5 FEET...LOW LAND FLOODING INTENSIFIES AND BECOMES
MORE WIDESPREAD IN AND AROUND DUBOIS..
* IMPACT...AT 5.0 FEET...FLOOD STAGE. MINOR LOW LEVEL FLOODING
POSSIBLE UPSTREAM AND DOWNSTREAM. FLOODING OF LOW AREAS IN DUBOIS..
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.4 FEET
ON JUN 16 1974.
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-311720-
/O.CON.KRIW.FL.W.0002.000000T0000Z-000000T0000Z/
/WDRW4.1.ER.140529T0620Z.140531T1200Z.000000T0000Z.NR/
1120 AM MDT FRI MAY 30 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER AT RIVERTON
* THE RIVER WILL RISE TO AROUND 9.5 FEET LATE TONIGHT INTO EARLY
SATURDAY.
* THE RIVER WILL CREST TO NEAR 10 FEET LATE SATURDAY NIGHT INTO EARLY
SUNDAY MORNING.
* THE RIVER WILL SLOWLY RECEDE AND FLUCTUATE AROUND 9 FEET SUNDAY
NIGHT THORUGH MONDAY MORNING.
&&
* IMPACT...AT 10.0 FEET...WATER BEGINS TO ENCROACH LOW LYING AREAS
WEST OF HIGHWAY 789. HIGHWAY 789 IS USUALLY SAND LEVEED BY WYDOT ON
THE SOUTH SIDE OF THE RIVER. THE HIGHWAY REMAINS OPEN. EXTENSIVE
AGRICULTURAL FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE
AND HIDDEN VALLEY AREA. WATER BEGINS TO ENCROACH HOMES ALONG THE
RIGHT BANK..
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG THE RIGHT
AND LEFT BANKS UPSTREAM OF THE HIGHWAY 789 BRIDGE. AGRICULTURAL
FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN
VALLEY AREA INTENSIFIES. .
* IMPACT...AT 8.0 FEET...BANKFULL STAGE. MINOR FLOODING DOWNSTREAM
ALONG LEFT BANK NEAR BLACK BRIDGE BEGINS. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.9 FEET
ON JUN 16 1995.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
FAHEY175
WGUS85 KRIW 311641
FLSRIW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1041 AM MDT SAT MAY 31 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLOWING RIVERS IN WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.HYDROLOGIC SUMMARY:
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THE NEXT STATEMENT WILL BE ISSUED: *OR*
THIS WILL BE THE LAST STATEMENT WITH THIS EVENT.
&&
WYC013-011641-
/O.EXT.KRIW.FL.W.0001.000000T0000Z-140602T1800Z/
/DUBW4.1.ER.140528T1522Z.140530T1115Z.140602T1200Z.NR/
1041 AM MDT SAT MAY 31 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER NEAR DUBOIS
* THE STAGE WILL CREST AROUND 5.2 FEET AT 12 AM SUNDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 06 AM MONDAY.
&&
FLOOD IMPACTS AND CREST HISTORY INFORMATION IS DISPLAYED AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=RIW&GAGE=DUBW4
(ALL LOWER CASE)* IMPACT...AT 6.0 FEET...HIGH WATER MAY REACH LOW-LYING PROPERTY
DOWNSTREAM. HIGH WATER PROBLEMS SHOULD BE MONITORED IN DUBOIS..
* IMPACT...AT 5.7 FEET...RECORD STAGE (6/2/1956)..
* IMPACT...AT 5.5 FEET...LOW LAND FLOODING INTENSIFIES AND BECOMES
MORE WIDESPREAD IN AND AROUND DUBOIS..
* IMPACT...AT 5.5 FEET...RECORD FLOW---1940 CFS (6/8/1972)..
* IMPACT...AT 5.0 FEET...FLOOD STAGE. MINOR LOW LEVEL FLOODING
POSSIBLE UPSTREAM AND DOWNSTREAM. FLOODING OF LOW AREAS IN DUBOIS..
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET
ON JUN 18 1971.
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-011641-
/O.EXT.KRIW.FL.W.0002.000000T0000Z-140604T0224Z/
/WDRW4.1.ER.140529T0620Z.140602T0000Z.140603T2024Z.NR/
1041 AM MDT SAT MAY 31 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER AT RIVERTON
* THE STAGE WILL CREST AROUND 9.4 FEET AT 06 PM SATURDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 02 PM TUESDAY.
&&
FLOOD IMPACTS AND CREST HISTORY INFORMATION IS DISPLAYED AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=RIW&GAGE=WDRW4
(ALL LOWER CASE)* IMPACT...AT 11.8 FEET...RECORD STAGE (7/2/2011)..
* IMPACT...AT 11.0 FEET...WATER BEGINS TO ENCROACH WESTERN PORTIONS OF
HIGHWAY 789 SOUTH OF THE RIVERTON BRIDGE. CONSTANT SANDBAGGING AND
SAND BERMING IS NEEDED TO KEEP WATER OFF OF HIGHWAY 789. .
* IMPACT...AT 10.5 FEET...CONTINUOUS MONITORING AND/OR REPAIR OF
LEVEES IS NECESSARY. MAJOR FLOODING OF HOMES ALONG THE RIGHT BANK.
WATER BEGINS TO ENCROACH LOW LYING ARES ALONG THE WEST SIDE OF
HIGHWAY 789 SOUTH OF THE RIVERTON BRIDGE. THE HIGHWAY REMAINS OPEN.
MAJOR AND EXTENSIVE AGRICULTURAL FLOODING DOWNSTREAM OF RIVERTON
NEAR THE BLACK BRIDGE AND HIDDEN VALLEY AREA. .
* IMPACT...AT 10.0 FEET...WATER BEGINS TO ENCROACH LOW LYING AREAS
WEST OF HIGHWAY 789. HIGHWAY 789 IS USUALLY SAND LEVEED BY WYDOT ON
THE SOUTH SIDE OF THE RIVER. THE HIGHWAY REMAINS OPEN. EXTENSIVE
AGRICULTURAL FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE
AND HIDDEN VALLEY AREA. WATER BEGINS TO ENCROACH HOMES ALONG THE
RIGHT BANK..
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG THE RIGHT
AND LEFT BANKS UPSTREAM OF THE HIGHWAY 789 BRIDGE. AGRICULTURAL
FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN
VALLEY AREA INTENSIFIES. .
* IMPACT...AT 8.1 FEET...RECORD FLOW---13,300 CFS (6/15/1935)..
* IMPACT...AT 8.0 FEET...BANKFULL STAGE. MINOR FLOODING DOWNSTREAM
ALONG LEFT BANK NEAR BLACK BRIDGE BEGINS. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.9 FEET
ON JUN 16 1995.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$122
WGUS85 KRIW 011704
FLSRIW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1104 AM MDT SUN JUN 1 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLOWING RIVERS IN WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.COOLER AFTERNOON MOUNTAIN TEMPERATURES TODAY AND MONDAY WILL SLOW
THE AMOUNT OF SNOWMELT RUNOFF OVER THE WIND RIVER BASIN.
THE WIND RIVER WILL CONTINUE TO RECEDE SLOWLY DURING THE NEXT
FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING AROUND 11 AM.
&&
WYC013-021704-
/O.CON.KRIW.FL.W.0001.000000T0000Z-140602T1800Z/
/DUBW4.1.SM.140528T1522Z.140530T1115Z.140602T1200Z.NR/
1104 AM MDT SUN JUN 1 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER NEAR DUBOIS
* THE RIVER WILL FLUCTUATE AROUND 4.7 AND THE FLOOD STAGE OF 5.0
FEET THROUGH MONDAY AFTERNOON.
* THE RIVER WILL RECEDE BELOW FLOOD STAGE BETWEEN 4.5 AND 4.7 FEET
BY TUESDAY AFTERNOON.
&&
* IMPACT...AT 5.0 FEET...FLOOD STAGE. MINOR LOW LEVEL FLOODING
POSSIBLE UPSTREAM AND DOWNSTREAM. FLOODING OF LOW AREAS IN DUBOIS..
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.1 FEET
ON JUN 9 1981.
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-021704-
/O.EXT.KRIW.FL.W.0002.000000T0000Z-140604T0242Z/
/WDRW4.1.SM.140529T0620Z.140602T0000Z.140603T2042Z.NR/
1104 AM MDT SUN JUN 1 2014
* FLOOD WARNING CONTINUES FOR
THE WIND RIVER AT RIVERTON
* THE RIVER WILL FLUCTUATE AROUND THE FLOOD STAGE OF 9.0 FEET
THROUGH TUESDAY MORNING
* THE RIVER WILL RECEDE TO NEAR 8.5 FEET BY WEDNESDAY M0RNING.
&&
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG THE RIGHT
AND LEFT BANKS UPSTREAM OF THE HIGHWAY 789 BRIDGE. AGRICULTURAL
FLOODING DOWNSTREAM OF RIVERTON NEAR THE BLACK BRIDGE AND HIDDEN
VALLEY AREA INTENSIFIES. .
* IMPACT...AT 8.0 FEET...BANKFULL STAGE. MINOR FLOODING DOWNSTREAM
ALONG LEFT BANK NEAR BLACK BRIDGE BEGINS. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.2 FEET
ON JUN 12 1996.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$697
WGUS85 KRIW 021403
FLSRIW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
803 AM MDT MON JUN 2 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
WYOMING...
WIND RIVER NEAR DUBOIS AFFECTING FREMONT COUNTY.
WIND RIVER AT RIVERTON AFFECTING FREMONT COUNTY.
.SEASONABLE TEMPERATURES ALONG THE UPPER WIND RIVER BASIN FOR THE
REST OF THE WEEK WILL KEEP SNOWMELT RUNOFF TO NORMAL AMOUNTS. NO
SIGNIFICANT RAINFALL EVENTS ARE EXPECTED THIS WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.
THIS WILL BE THE LAST STATEMENT WITH THIS EVENT.
&&
WYC013-021433-
/O.CAN.KRIW.FL.W.0002.000000T0000Z-140603T1200Z/
/WDRW4.1.SM.140529T0620Z.140531T1445Z.140603T0600Z.NO/
803 AM MDT MON JUN 2 2014
* FLOOD WARNING IS CANCELLED FOR
THE WIND RIVER AT RIVERTON
* THE STAGE WILL CONTINUE TO RECEDE TO BELOW BANKFULL STAGE OF 8.0
FEET BY TUESDAY AFTERNOON.
&&
* IMPACT...AT 8.0 FEET...BANKFULL STAGE. MINOR FLOODING DOWNSTREAM
ALONG LEFT BANK NEAR BLACK BRIDGE BEGINS. .
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
WYC013-021433-
/O.CAN.KRIW.FL.W.0001.000000T0000Z-140602T1800Z/
/DUBW4.1.SM.140528T1522Z.140530T1115Z.140601T1307Z.NR/
803 AM MDT MON JUN 2 2014
* FLOOD WARNING IS CANCELLED FOR
THE WIND RIVER NEAR DUBOIS
* THE RIVER WILL CONTINUE TO RECEDE TO NEAR BANKFULL OF 4.5
FEET BY THURSDAY AFTERNOON.
&&
* IMPACT...AT 4.5 FEET...BANKFULL STAGE..
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
FAHEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this river flood warning went out at May 27, 2:58 AM MDT, 7 hours 51 minutes earlier.
Area forecast discussion, May 27, 2:58 AM MDT, 7 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 258 AM MDT TUE MAY 27 2014 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT SOME CLOUDS NOTED OVER THE NORTHERN HALF OF THE FORECAST AREA THIS MORNING...WITH DRY CONDITIONS REPORTED ACROSS THE AREA. HIGH PRESSURE EXPECTED ACROSS THE AREA TODAY...THOUGH THE AXIS OF THE RIDGE WILL BE TO THE EAST OF THE FORECAST AREA. THIS MEANS CONTINUED SOUTHWEST FLOW...THOUGH WIND SPEEDS ARE NOT ANTICIPATED TO BE SIGNIFICANT TODAY AS THE PRESSURE GRADIENT IS FAIRLY RELAXED ACROSS THE STATE. PUSHES OF MOISTURE ACROSS THE AREA WILL BRING SOME ISOLATED SHOWERS AND THUNDERSTORMS TODAY. MODELS SHOWING INSTABILITY REACHING FURTHER EAST AND NORTH THAN PAST RUNS...HAVE INCREASED SHOWER COVERAGE FOR THE AFTERNOON. TEMPERATURES WILL CONTINUE THEIR WARMING TREND TODAY...WITH SOME AREAS SEEING VALUES IN THE MID TO UPPER 80S ACROSS THE WEST AND NORTH. A FEW STATIONS MAY APPROACH THEIR RECORD HIGH TEMPERATURES TODAY...THOUGH NO STATION IS CURRENTLY FORECAST TO EXCEED THEIR RECORD. THE RIDGE OF HIGH PRESSURE WILL AMPLIFY ON WEDNESDAY DUE TO THE PROGRESSION OF ANOTHER AREA OF LOW PRESSURE MOVING OVER THE PACIFIC NORTHWEST. THIS WILL INTRODUCE A TIGHTER PRESSURE GRADIENT ACROSS THE FORECAST AREA...HELPING TO BRING AREAS OF GUSTY WIND ACROSS THE AREA. ADDITIONALLY...A STRONGER PUSH OF MOISTURE IS EXPECTED BY WEDNESDAY AFTERNOON...BRINGING ISOLATED TO SCATTERED SHOWERS AND SOME THUNDERSTORM ACTIVITY. TEMPERATURES WILL CONTINUE TO WARM ACROSS THE AREA...WITH SOME BASIN LOCATIONS SEEING VALUES IN THE LOW 90S. THESE VALUES WILL APPROACH AND POTENTIALLY BREAK SEVERAL RECORD HIGH TEMPERATURES ACROSS WESTERN AND CENTRAL AREA. ADDITIONALLY...THESE TEMPERATURES WILL INCREASE THE AMOUNT OF SNOWMELT OCCURRING OVER THE MOUNTAIN LOCATIONS. EXPECT ASSOCIATED RIVER LEVELS TO BE ON THE RISE. A FLOOD WATCH WILL BE IN EFFECT WEDNESDAY. THE AREA OF LOW PRESSURE IS EXPECTED TO LIFT INTO CANADA BY THURSDAY AFTERNOON...LEAVING CONTINUED SOUTHWEST FLOW OVER THE AREA. AFTERNOON SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA. A COLD FRONT ASSOCIATED WITH THE LIFTING AREA OF LOW PRESSURE WILL IMPACT PORTIONS OF WESTERN WYOMING ON THURSDAY. THIS WILL COOL TEMPERATURES ACROSS THE AREA...ESPECIALLY ACROSS AREAS WEST OF THE DIVIDE. HOWEVER... TEMPERATURES WILL STILL BE WARM ENOUGH TO RESULT IN ADDITIONAL SNOWMELT WITH CONTINUED RUNOFF EXPECTED. .LONG TERM...FRIDAY THROUGH TUESDAY MODELS ARE LESS AGGRESSIVE IN BRINGING SOME TROPICAL MOISTURE FROM HURRICANE AMANDA IN THE EASTERN PACIFIC FOR FRIDAY. HOWEVER THEY STILL SHOW A SUBTLE SHORTWAVE IN THE SOUTHWEST FLOW...AHEAD OF A TROUGH OVER THE WEST COAST. THIS DISTURBANCE IN COMBINATION WITH A QUASI-STATIONARY FRONT OVER THE AREA SHOULD STILL RESULT IN ISOLATED TO SCATTERED CONVECTION WITH THE BEST SHOT FOR CONVECTION OVER THE NORTH AND EAST. THE WESTERN TROUGH IS EXPECTED TO BECOME CLOSED OFF ACROSS NORTH/CENTRAL CALIFORNIA SATURDAY. THE UPPER LOW IS THEN EXPECTED TO PUSH EAST NORTHEAST INTO THE GREAT BASIN SATURDAY NIGHT/SUNDAY...AND ACROSS THE CENTRAL INTERMOUNTAIN WEST AND NORTHERN ROCKIES IN THE SUNDAY NIGHT/MONDAY TIME FRAME. DIFFLUENT FLOW AHEAD OF THE SYSTEM...AND ANY EMBEDDED DISTURBANCES WILL GIVE THE FORECAST AREA CHANCES OF CONVECTION SATURDAY AND SUNDAY...WITH THE BEST SHOT OVER THE NORTH. THE 00Z GFS IS SHOWING A DISTINCT DRY SLOT AFFECTING THE AREA SUNDAY WHICH WOULD RESULT IN LITTLE OR NO CHANCE FOR CONVECTION. PLENTY OF TIME TO ADJUST POPS AS DETAILS BECOME CLEARER. POPS CONTINUE INTO SUNDAY NIGHT/MONDAY WITH FRONTAL PASSAGE AND AS UPPER LOW/TROUGH REMAIN OVER THE REGION. BY LATE MONDAY INTO TUESDAY...THE TROUGH/UPPER LOW BECOMES LESS DEFINED WITH THE SYSTEM ELONGATING FROM WEST TO EAST. THIS STILL COULD RESULT IN ANOTHER DAY OF CONVECTION...MAINLY UP NORTH. TEMPERATURES ARE EXPECTED TO BE MAINLY ABOVE AVERAGE...BUT NOT NEARLY AS HOT AS WHAT OCCURS IN THE SHORT TERM. && .AVIATION.../12Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES A SURFACE COLD FRONT WILL STALL OUT ALONG THE CONTINENTAL DIVIDE AND BEGIN TO RETREAT NE AS A DRIER SOUTHWEST FLOW PUSHES INTO CENTRAL WYOMING. ISOLATED SHOWERS AND THUNDERSTORMS WILL FORM ALONG THIS RETREATING BOUNDARY MAINLY VCNTY AND SOUTH OF A 50NE RKS-KCPR LINE WITH THE ATMOSPHERE LIKELY REMAINING MORE CAPPED TO THE NORTH. THUNDERSTORMS WILL DIMINISH OR MOVE EAST OUT OF THE AREA BY 04Z WEDNESDAY LEAVING MAINLY CLEAR SKIES AND GENERALLY LIGHT WIND. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES VFR CONDITIONS WILL PREVAIL THROUGH TUESDAY NIGHT WITH SFC SOUTHWEST WINDS INCREASING TO 15-20KTS OVER MUCH OF THE AREA TUESDAY AFTERNOON. ISOLATED THUNDERSTORMS WILL DEVELOP VCNTY AND EAST OF THE CONTINENTAL DIVIDE 20Z-22Z WITH THIS ACTIVITY MOVING EAST OFF OF THE DIVIDE IN THE LATE AFTERNOON. WINDS WILL DIMINISH WITH SUNSET. ISOLATED SHOWERS AND POSSIBLY A THUNDERSTORM OR TWO WILL MOVE IN FROM THE SOUTHWEST ACROSS THE AREA 06Z-12Z WEDNESDAY. && .HYDROLOGY... A RIDGE OF HIGH PRESSURE WILL CONTINUE TO WARM TEMPERATURES ACROSS MUCH OF THE FORECAST AREA FOR THE NEXT COUPLE DAYS. TEMPERATURES WILL WARM TO THE LOW 90S FOR SOME PORTIONS OF THE STATE BY WEDNESDAY. THESE WARMER TEMPERATURES MAY RESULT IN EXCESSIVE SNOWMELT RELATED RUNOFF. THIS WILL POTENTIALLY INCREASE RIVER LEVELS ACROSS THE AREA...WITH SOME FLOODING POSSIBLE. A FLOOD WATCH IS CURRENTLY IN EFFECT FOR PORTIONS OF CENTRAL AND NORTHWESTERN WYOMING THROUGH FRIDAY MORNING. THIS SITUATION WILL CONTINUE TO BE MONITORED FOR ADDITIONAL STATEMENTS. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING WYZ001>003-016-017. && SHORT TERM...BRANHAM LONG TERM...WM AVIATION...AEM HYDROLOGY...BRANHAM
Hazardous weather outlook, May 27, 10:42 AM MDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1042 AM MDT TUE MAY 27 2014 WYZ001>020-022>030-281100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1042 AM MDT TUE MAY 27 2014 ...FLOOD WATCH THIS EVENING THROUGH FRIDAY MORNING FOR THE NORTH AND SOUTH FORKS OF THE SHOSHONE RIVER...THE BIG WIND RIVER...AND THE LAMAR RIVER... ...FLOOD WARNING TODAY THROUGH FRIDAY MORNING FOR THE SOUTH FORK OF THE SHOSHONE RIVER... ...FLOOD WARNING TODAY THROUGH FRIDAY MORNING FOR THE WIND RIVER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE...MAINLY ALONG AND EAST OF THE DIVIDE...THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. GUSTY WIND...SMALL HAIL...AND PERIODS OF BRIEF HEAVY RAINFALL WILL BE POSSIBLE. ADDITIONALLY...WARMING TEMPERATURES TODAY WILL FURTHER RESULT IN RIVERS RISING. A FLOOD WATCH IS IN EFFECT TONIGHT FOR THE NORTH FORK OF THE SHOSHONE RIVER AND THE LAMAR RIVER. A FLOOD WARNING IS IN EFFECT TODAY AND TONIGHT FOR THE WIND AND SOUTH FORK OF THE SHOSHONE RIVERS. PLEASE SEE FLOOD WATCH AND WARNING PRODUCTS FOR THE LATEST INFORMATION. THOSE WITH PROPERTY NEAR A RISING RIVER WILL NEED TO REMAIN AWARE OF CHANGING CONDITIONS...AND UPDATED PRODUCTS FROM NWS RIVERTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THROUGH THE PERIOD...VERY WARM MOUNTAIN AFTERNOON TEMPERATURES WEDNESDAY AND THURSDAY WILL CAUSE EXCESSIVE SNOWMELT RUNOFF. THE EXCESSIVE SNOWMELT RUNOFF WILL CAUSE AREA STREAMS AND RIVERS TO FLOW AT VERY HIGH LEVELS. A FLOOD WATCH CONTINUES IN EFFECT WEDNESDAY THROUGH FRIDAY MORNING FOR THE NORTH FORK OF THE SHOSHONE RIVER AND THE LAMAR RIVER. A FLOOD WARNING IS IN EFFECT THROUGH THURSDAY MORNING FOR THE SOUTH FOR OF THE SHOSHONE RIVER AND THROUGH FRIDAY MORNING FOR THE WIND RIVER. PLEASE SEE FLOOD WATCH AND WARNING PRODUCTS FROM THE LATEST INFORMATION. THOSE WITH PROPERTY NEAR A RISING RIVER WILL NEED TO REMAIN AWARE OF CHANGING CONDITIONS...AND UPDATED PRODUCTS FROM NWS RIVERTON. WEDNESDAY...HOT. ISOLATED THUNDERSTORMS DURING THE AFTERNOON AND EVENING...ESPECIALLY IN JOHNSON COUNTY. BREEZY TO WINDY CONDITIONS ALSO EXPECTED WITH INCREASED FIRE BEHAVIOR FOR THE LOWER ELEVATIONS OF THE SOUTHWEST AND CENTRAL PORTIONS OF THE FORECAST AREA. THURSDAY...BREEZY TO WINDY AREAS AND STILL WARM ACROSS THE CENTRAL AND SOUTH. SLIGHTLY COOLER OVER THE NORTH AND WEST. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. FRIDAY THROUGH MONDAY...A GOOD CHANCE FOR THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY HAIL...THUNDERSTORM WIND GUSTS OF 50 MPH OR HIGHER...ANY RAINFALL AMOUNTS...AS WELL AS ANY OBSERVED FLOODING OR STREAMS RUNNING NEAR BANKFULL. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:57 AM MDT | Areal Flood Warning | RIW | Park | 48 hr |
| May 27, 10:49 AM MDT | River Flood Warning | RIW | Fremont | 6 days |
| May 27, 4:30 PM MDT | Special Weather Statement | RIW | Hot Springs | 45 min |
| May 27, 5:21 PM MDT | Special Weather Statement | RIW | Washakie | 54 min |
| May 27, 5:51 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 39 min |
Nearby
River Flood Warnings in Wyoming, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.